MathSciNet Relay Station
MathSciNet bibliographic data
MR1388496 65N38
Schwab, Christoph; Suri, Manil The optimal $p$-version approximation of singularities on polyhedra in the boundary element method. SIAM J. Numer. Anal. 33 (1996), no. 2, 729–759.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement